advertisement
Question
Posted by: dart | 2011/11/06

erection pill headache

I have weak erections, and erectile dysfunction, I''m 29 years old. My doctor recommends that I see a psychiatrist he thinks it''s all in my mind, which may be correct. Either way I''ve been buying the red erection pills one can get over the counter at adult world, some chinese brand. whenever I use these, I get massive migraines afterwards for the rest of that day, and a mild headache for the rest of the next day, and I feel out of it, dizzy, and struggling to concentrate. What exactly happens in your head while you''re undergoing a headache like this? and what are the REAL risks?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Be very careful when you use products that claim to “fix” problems but has not been tried and tested through a scientific process and list all the possible side effects on the product. Being uninformed can lead to more problems than what you initially had.

There are currently only 3 products on the market that have gone through the whole testing procedure and, because of that, are only available by means of a prescription.

The fact that your doctor indicates that it is a psychological problem might be true or at least partially true. Seeking the professional help from a psychologist dealing with sexual problems might be helpful and worth your while. You could however also request from your doctor to prescribe one of the tested medications on the market.

For further information please consult SASHA’s website at www.sexualhealth.qw.co.za/dru. For referral to a professional in your vicinity, please send an email to helpline.sasha@gmail.com.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: JR | 2011/11/07

With side effects like that, the stuff is obviously not good and you should stop taking it.

Reply to JR
Posted by: Sexologist | 2011/11/07

Be very careful when you use products that claim to “fix” problems but has not been tried and tested through a scientific process and list all the possible side effects on the product. Being uninformed can lead to more problems than what you initially had.

There are currently only 3 products on the market that have gone through the whole testing procedure and, because of that, are only available by means of a prescription.

The fact that your doctor indicates that it is a psychological problem might be true or at least partially true. Seeking the professional help from a psychologist dealing with sexual problems might be helpful and worth your while. You could however also request from your doctor to prescribe one of the tested medications on the market.

For further information please consult SASHA’s website at www.sexualhealth.qw.co.za/dru. For referral to a professional in your vicinity, please send an email to helpline.sasha@gmail.com.

Reply to Sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement